# SDR JJBA20250408047

- Difficulty date: April 2, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 59 CRACKED BTW STR 15L-16L. EXTENDED SPLICE REPAIR ON LH CENTER FUSE IV FRAME 59, BTW STR 14L-16L CARRIED OUT.
